# SDR AALA20071817

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT OVERHEAD BIN LEFT SEAT ROW 20 MISSING BRAILLE BUMPER.  REPLACED BRAILLE BUMPER FOR EMERGENCY EXIT LIGHT AT OVERHEAD BIN LEFT SEAT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
